MathSciNet Relay Station
MathSciNet bibliographic data
MR37022 (12,200h) 14.0X
Barsotti, I. Algebraic correspondences between algebraic varieties. Ann. of Math. (2) 52, (1950). 427–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement